# SDR TIM2005F00014

- Difficulty date: November 10, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- Engine: Pwa PT6A60A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11412004873
- Condition: Damaged
- Location: Lt Wing
- Part time: 32,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FASTENERS WERE DISCOVERED TO BE WORKING INTO THE LOWER SKIN WHILE DOING AN INSPECTION OF THE WING.  IT APPEARS THAT THIS WAS CAUSED BY NORMAL WING FLEX IN THIS AREA.  (K)
